Tensor fields on compact homogeneous spaces which admit a spherical model
Doklady Akademii Nauk, Tome 154 (1964) no. 1, pp. 20-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_1_a3,
author = {N. I. Glazunov},
title = {Tensor fields on compact homogeneous spaces which admit a spherical model},
journal = {Doklady Akademii Nauk},
pages = {20--22},
year = {1964},
volume = {154},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_1_a3/}
}
N. I. Glazunov. Tensor fields on compact homogeneous spaces which admit a spherical model. Doklady Akademii Nauk, Tome 154 (1964) no. 1, pp. 20-22. http://geodesic.mathdoc.fr/item/DAN_1964_154_1_a3/